# SDR UALA2012051102730

- Difficulty date: May 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 83,641 hours, 13,406 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu Engine
- Component: Apu
- Component part number: 331200E
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU FAULT TWICE.  FOUND NO OIL IN APU TANK, AND APU COMPARTMENT OIL SOAKED.   REPLACED APU PER MM.
